Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Medicine for boils in the armpit area - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hello
Doctor :   How can I help ?
User :   hi is there online
Doctor :   tell me.
User :   sir,i have a problem in my hand
Doctor :   ok.
Doctor :   For Administrative and health purposes, Please provide your age, gender, location, occupation, marital status, height, weight
User :   age 47 male india
User :   in my armpit there are some boils
Doctor :   ok.
Doctor :   Since When are you having this
User :   its from 15 days
Doctor :   Ok
Doctor :   Do you have any
Doctor :   Diabetes
User :   no
Doctor :   or any Hyperthyroidism
User :   no
Doctor :   Ok
Doctor :   I suggest that yoiu applyXXX lotion on the area to soothe the itching and the pain
Doctor :   I also suggest that you avoid deo sprays in that area
Doctor :   Wear cotton clothges which are loose fitting
User :   hi
Doctor :   Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
Doctor :   Please close this browser and log in from another browser. Once you make the payment, you can chat with us online, the free trial is over.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor